MAUDE Adverse Event Report: PRECISION SPINE, INC REFORM MC SCREW SYSTEM; SCREWDRIVER

PRECISION SPINE, INC REFORM MC SCREW SYSTEM; SCREWDRIVER
Catalog Number 59-SP-0601
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a procedure was performed on (b)(6) 2024 utilizing the reform mc screw system.During the procedure the t25, adjustable driver; reform mc screw system (59-sp-0601) tip broke.The broken tip was removed from the screw and the procedure was completed utilizing other instrumentation readily available.There was no patient injury, but a fifteen (15) minute delay to the procedure resulted from the malfunction.
 
Additional Manufacturer Narrative
H3 - device evaluation in process.A follow-up report will be submitted upon completion.
 
Event or Problem Description
It was reported that a procedure was performed on (b)(6) 2024 utilizing the reform mc screw system.During the procedure the t25, adjustable driver; reform mc screw system (59-sp-0601) tip broke.The broken tip was removed from the screw and the procedure was completed utilizing other intrumentation readily available.There was no patient injury, but a fifteen (15) minute delay to the procedure resulted from the malfunction.
 
Additional Manufacturer Narrative
H3 device evaluation - the tip of the driver was reviewed by eye and with the aid of a 5x loop.The tip is fractured in a plane that is normal to the driver's longitudinal axis.This type of fracture is indicative of a failure due to a torsional overload, but damage from prior high torque application can not be ruled out as a potential contributing factor.Review of device history records found (b)(4) pieces of this lot released for distribution on 12/6/2019 with no deviation or anomalies.Two-year complaint history review did not reveal a trend for reports of this nature for the reported part number.No corrective actions are recommended at this time.

Brand Name
REFORM MC SCREW SYSTEM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
6014204244
MDR Report Key19810827
Report Number3005739886-2024-00041
Device Sequence Number8349002
Product Code HXX
UDI-Device Identifier00840019927987
UDI-Public00840019927987
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number59-SP-0601
Device Lot Number35758PS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown